[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Site lumps

Almost every pumper I know gets the same lumps, Including me. They are also
tender and remain for about 40 to 60 days. At first I thought they were a
build up of fat under the skin as a reaction to the insulin but my CDE told
me they are "pump knots" I don't know what they are but they are quite
tender. Hot compresses do not help nor does massage. An RN I know who pumps
said that they are not a problem unless you put a site too close. My endo
says that they are not a problem (to him). I noted that I get the fewest of
these with butt sites and the most with abdominal sites. Lilly said they
might be a reaction to the humulog but I've injected it subq for months
before pumping with no reaction. The worst place for the knots is on the top
of the thigh, over the quadriceps. AB

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml